Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 186, NWS Mobile, AL

June 25, 2020Clarke County, Wilcox County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 25, 2020, 7:40 PM CDT for Clarke County, Wilcox County, Alabama. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2020, 7:40 PM CDT (00:40 UTC)
Expired
Jun 25, 2020, 8:30 PM CDT
In force
50 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clarke County, AL, Wilcox County, AL

The radar

The Birmingham radar (KBMX), 150 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2020-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 831 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2020-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
831 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1272 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

940 
WUUS54 KMOB 260040
SVRMOB
ALC025-131-260130-
/O.NEW.KMOB.SV.W.0186.200626T0040Z-200626T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
740 PM CDT Thu Jun 25 2020

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Northern Clarke County in southwestern Alabama...
  Western Wilcox County in south central Alabama...

* Until 830 PM CDT.

* At 740 PM CDT, severe thunderstorms were located along a line
  extending from 4 miles west of Nanafalia to 10 miles southeast of
  Putnam to 3 miles southeast of Coffeeville, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Thomasville, Pine Hill, Fulton and Yellow Bluff. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3226 8744 3196 8728 3183 8743 3183 8750
      3181 8752 3174 8753 3171 8808 3187 8800
      3199 8806 3199 8767 3200 8763 3213 8762
      3213 8752 3226 8752 3227 8745 3227 8744
TIME...MOT...LOC 0040Z 262DEG 33KT 3212 8807 3189 8796 3172 8806 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
621 
WWUS54 KMOB 260120
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
820 PM CDT Thu Jun 25 2020

ALC025-260130-
/O.CAN.KMOB.SV.W.0186.000000T0000Z-200626T0130Z/
Clarke AL-
820 PM CDT Thu Jun 25 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLARKE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3196 8728 3183 8743 3183 8759 3191 8764
      3199 8767 3200 8763 3205 8760 3209 8735
TIME...MOT...LOC 0120Z 261DEG 37KT 3195 8749 

$$

ALC131-260130-
/O.CON.KMOB.SV.W.0186.000000T0000Z-200626T0130Z/
Wilcox AL-
820 PM CDT Thu Jun 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN WILCOX COUNTY...

At 820 PM CDT, a severe thunderstorm was located over Yellow Bluff,
or 12 miles west of Camden, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Pine Hill and Yellow Bluff. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3196 8728 3183 8743 3183 8759 3191 8764
      3199 8767 3200 8763 3205 8760 3209 8735
TIME...MOT...LOC 0120Z 261DEG 37KT 3195 8749 

HAIL...<.75IN
WIND...60MPH
 
$$
244 
WWUS54 KMOB 260130
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
830 PM CDT Thu Jun 25 2020

ALC131-260140-
/O.EXP.KMOB.SV.W.0186.000000T0000Z-200626T0130Z/
Wilcox AL-
830 PM CDT Thu Jun 25 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WILCOX COUNTY HAS
EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 3196 8728 3183 8743 3183 8759 3191 8764
      3199 8767 3200 8763 3205 8760 3209 8735
TIME...MOT...LOC 0130Z 262DEG 33KT 3196 8741 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:21 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 25, 6:21 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
621 PM CDT Thu Jun 25 2020

.NEAR TERM UPDATE /Now Through Friday night/...An upper trof over
the eastern states moves off into the western Atlantic through
Friday while an upper ridge remains in place over the northern
Gulf. A less well defined upper trof is also currently located
from eastern Texas into southern Arkansas, and remains close to
this position through Friday night. A series of shortwaves are
ejected from this feature and advance eastward (within the
westerly flow north of the Gulf upper ridge) and move across the
forecast area through the period. A surface ridge which extends
from the western Atlantic to along the northern Gulf coast
gradually shifts into the north central Gulf coast states through
Friday night. This results in light southerly surface winds over
the forecast area becoming southeasterly over the southern
portion of the area on Friday with a southwesterly flow expected
further inland. For this evening, a mesoscale convective system,
manifesting as a broken line of convection, currently located
mainly over south central Mississippi is expected to advance east-
northeastward across interior southeast Mississippi and interior
southwestern Alabama. Some isolated convection will also be
present over south central Alabama this evening. MLCAPE values of
2500 J/kg, possibly higher, will be present initially early this
evening then gradually diminish to 500-1000 J/kg by midnight.
While shear appears to be very low, HRRR model soundings show mid
level dry air near 700 mb which will continue to enhance downdraft
production as the line of convection progresses across the
interior portions of the forecast area. Expect that strong to
marginally severe wind gusts are possible. Have updated to go with
likely to categorical pops early this evening over the
northwestern third of the area due to the convection to move
across this portion and made other minor adjustments. For the
after midnight to pre dawn hours, the potential for any convective
development looks sufficiently limited to continue with a dry
forecast for that time period. For Friday, despite the series of
shortwaves set to move across the area, model soundings show
significant drying will have occurred within the 900-650 mb
layer, likely due to subsidence effects from the nearby Gulf upper
ridge. This should be a fairly significant impediment for
convective development though have opted to stay with slight
chance pops for the afternoon hours for now. Lows tonight range
from around 70 well inland to the mid to upper 70s at the
immediate coast. Highs on Friday will be mostly in the lower 90s.
Lows Friday night range from the lower 70s inland to the mid to
upper 70s at the coast. A low risk of rip currents is expected
from tonight through Friday night. /29

&&

.AVIATION...
00Z issuance...Numerous showers and storms will affect interior
southeast Mississippi and interior southwestern Alabama this
evening along with mainly isolated convection expected over south
central Alabama. IFR conditions along with strong wind gusts can
be expected with the convection. Dry conditions are expected over
the entire area by 06Z which continues through early Friday
morning, after which isolated convection is possible. VFR
conditions are expected to prevail outside of the convection
except for the potential for MVFR visibilities mainly due to dust.
Southerly winds 5 to 10 knots at the beginning of the period
become light and variable tonight. For Friday, expect a
southeasterly flow at 5 to 10 knots over the southern portion of
the area while further inland will see a light southwesterly flow.
/29

&&

.PREV DISCUSSION... /issued 357 PM CDT Thu Jun 25 2020/

NEAR TERM UPDATE /Now Through Friday/...Forecast for this afternoon
basically on track, isolated showers and thunderstorms are
beginning to develop over portions of interior southwest Alabama.
Current forecast calls for likely PoPs by later this afternoon,
and although coverage may not end up as widespread as originally
thought, mesoscale analysis indicates a quite unstable airmass in
place (MLCAPE 2500-3000 J/KG and areas with SBCAPE up to over
4000 J/KG) so coverage (and intensity) of storms could very well
increase this afternoon. Unlike yesterday though, atmospheric
shear is much lower, so the severe threat is lower (especially
with regard to tornadoes). However, the previously advertised
Saharan Air Layer, and associated dust and dry mid level dry air,
has arrived along the central Gulf coast and the drier air aloft
could result in some stronger downdrafts with the stronger storms
this afternoon. Our microburst checklist procedure came up with a
Moderate threat of downbursts today. Also heating up this
afternoon, a few degrees above expected in some locations, with
heat indices in the upper 90s and even into the 100-105 range in
some locations over the southern third of our forecast area.

For tonight, expect at least isolated to scattered convection to
continue until mid evening, especially over inland areas. By late
evening most of this activity should end, but some lingering
showers or storms could last all night long as the low level airmass
remains moist and weak disturbances continue to move across the
area on the backside of the upper trough that will be departing
off to the east of the area. Lows tonight remaining quite muggy,
mainly in the lower 70s over inland areas and mid to upper 70s
closer to and along the coast.

On Friday, the weather pattern begins to change somewhat as weak
deeper layer ridging begins to develop across our area. Plenty of
low level moisture with a continued east to southeast flow off of
the Gulf (PWATs in the 1.7 to 1.9 inch range), combined with
daytime heating, should allow for some isolated to scattered
daytime showers and thunderstorms, but overall coverage should
continue to be decreased as compared to the last couple of days.
Will continue to be hot and a little hazy (due to the dust in the
air) on Friday. High temperatures will primarily be in the upper
80s and lower 90s across the entire area, with the cooler temps
over the far northwest and also along the immediate coast (where
even a few mid 80s for highs will be possible). Heat indices on
Friday will again be quite warm, mainly in the upper 90s to
100-105 degree range once again. /12

SHORT TERM /Friday night Through Sunday night/...A flat upper
level ridge is progged to be positioned from the southwest
Atlantic westward into the Gulf into the weekend. North of the
ridge, mid-level impulses with varying degrees of amplitude
amongst the guidance migrate eastward Saturday. Some indications
that the nose of the Gulf upper ridge will extend more northward
over the area into the day Sunday, bounded by a two upper level
trofs. One over the Mid-Atlantic to its east and the other over
the Plains to its west. No appreciable change to environmental
moisture depth is noted through the weekend with PWATs ranging
from 1.8-2.0 inches. Considering this along with daytime
instability and the passage of mid-level impulses looks to aid in
the initiation of mainly daytime scattered showers and storms
Saturday. Even though more ridging aloft would suggest a lower
chance of storms Sunday, will maintain a modest chance of storms
out of respect for impulses riding down the southwest side of Mid-
Atlantic trof.

As for temperatures, latest guidance shows warm, muggy nights with
night-time lows ranging in the lower/mid 70s interior. Mid to
upper 70s likely to the south and closer to the coast. Highs
Saturday are anticipated to be in the mid to upper 80s northwest
of I-65 and along the coast. Upper 80s to lower 90s along and
southeast of I-65 to I-10. Highs Sunday 87 to 92 range area-wide.
/10

EXTENDED TERM /Monday Through Thursday/...Gulf upper ridge looks
to continue nosing northward into the Lower MS River Valley to
start the new work week. An upper low over the northeast US Monday
eases southwest over the New England states by the middle of next
week. A potentially active high level northwest flow pattern looks
to setup between this northeast US upper trof/low and the southern
US ridge. These types of flow patterns support southeastward
propagating convective complexes which can produce strong winds.
Considering this potential, little change in deep moisture as
mentioned in the short term discussion, daytime heating and
instability, showers and storms look to become likely each day.
Before storms bring a cool off, heat indices of 98 to 103°
possible in some locations through the middle of next week.

Low level/surface pressure ridge remains anchored over the FL
Peninsula with little change in highs and lows. /10

MARINE...No significant impacts expected over the marine area
through the period. Seas generally 2 feet or less, enhanced
slightly near shore by afternoon sea breeze and also around
isolated to scattered showers and thunderstorms. /12

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob

In the hours before

Special weather statement, Jun 25, 3:18 PM CDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Mobile AL
318 PM CDT Thu Jun 25 2020

ALZ060-252100-
Covington AL-
318 PM CDT Thu Jun 25 2020

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN COVINGTON COUNTY UNTIL 400 PM CDT...

At 318 PM CDT, the strong thunderstorm was located 6 miles southeast
of Heath, or 6 miles east of Andalusia, moving east at 20 mph.

Wind gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Andalusia, Opp, River Falls, Red Level, Heath and Gantt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3128 8665 3152 8659 3152 8653 3149 8640
      3145 8640 3148 8636 3145 8626 3144 8626
      3144 8619 3140 8620 3116 8619
TIME...MOT...LOC 2018Z 282DEG 23KT 3131 8637
Special weather statement, Jun 25, 5:06 PM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Mobile AL
506 PM CDT Thu Jun 25 2020

ALZ056-252245-
Conecuh AL-
506 PM CDT Thu Jun 25 2020

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
CONECUH COUNTY UNTIL 545 PM CDT...

At 506 PM CDT, the strong thunderstorm was located 7 miles northwest
of I65 And US 84, or 9 miles northwest of Evergreen, moving east at
20 mph.

Wind gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Evergreen and I65 And US 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3126 8684 3143 8721 3152 8717 3153 8717
      3160 8714 3154 8685 3153 8684 3152 8679
      3151 8672
TIME...MOT...LOC 2206Z 290DEG 15KT 3149 8710
Special weather statement, Jun 25, 5:19 PM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Mobile AL
519 PM CDT Thu Jun 25 2020

ALZ056-059-252300-
Conecuh AL-Escambia AL-
519 PM CDT Thu Jun 25 2020

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...NORTH
CENTRAL ESCAMBIA AND SOUTHEASTERN CONECUH COUNTIES UNTIL 600 PM
CDT...

At 519 PM CDT, the strong thunderstorm was located near Castleberry,
or 9 miles north of Brewton, moving northeast at 10 mph.

Wind gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Evergreen, Castleberry and I65 And US 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3113 8700 3123 8717 3149 8704 3134 8678
TIME...MOT...LOC 2219Z 213DEG 8KT 3125 8704
Local storm report, Jun 25, 5:38 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
538 PM CDT THU JUN 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TORNADO          4 ESE RAMSEY SPRINGS    30.76N 88.86W
06/24/2020                   GEORGE             MS   NWS STORM SURVEY

            A TORNADO TOUCHDOWN OCCURRED JUST NORTH OF
            THE GEORGE AND JACKSON COUNTY LINE AND
            CONTINUED JUST OVER 1 MILE TOWARDS THE
            NORTHEAST. NUMEROUS PINE TREES WERE SNAPPED
            NEAR THE TRUNK. THE APPROXIMATE MAXIMUM PATH
            WIDTH WAS 50 YARDS.

0119 PM     TORNADO          3 W AGRICOLA            30.81N 88.58W
06/24/2020                   GEORGE             MS   NWS STORM SURVEY

            A TORNADO TOUCHED DOWN JUST EAST OF CCC ROAD
            AND TRAVELED JUST LESS THAN ONE MILE TO THE
            NORTHEAST ENDING AT THE INTERSECTION OF
            HILLTOP DRIVE AND MARSHALL SMITH ROAD. A FEW
            TREE TOPS WERE DAMAGED IN A PASTURE WITH A
            STRAND OF TREES UPROOTED ALONG A FENCE LINE.
            THERE WAS MINOR DAMAGE TO A METAL ROOF OF A
            HOUSE ALONG WITH METAL ROOFING TORN FROM A
            SHED. THE APPROXIMATE MAXIMUM PATH WIDTH WAS
            50 YARDS.

0122 PM     TORNADO          1 SSE AGRICOLA          30.79N 88.52W
06/24/2020                   GEORGE             MS   NWS STORM SURVEY

            A TORNADO BEGAN JUST SOUTH OF PARKER ROAD
            AND TRAVELED NORTHEAST APPROXIMATELY 2
            MILES, CROSSING NENA ROAD AND HWY. 613,
            BEFORE ENDING IN A PASTURE JUST SOUTH OF
            CORLEY ROAD. SEVERAL TREES WERE SNAPPED AND
            UPROOTED ALONG PARKER ROAD. IN ADDITION, A
            ROOF ON A HOME WAS DAMAGED AND SEVERAL METAL
            PANELS WERE TORN FROM AN OUTBUILDING. ALONG
            NENA ROAD, AN OUTBUILDING WAS DESTROYED AND
            A MOBILE HOME WAS DAMAGED. THERE WERE ALSO
            SEVERAL ADDITIONAL TREES SNAPPED. ANOTHER
            OUTBUILDING WAS DESTROYED BY A FALLEN OAK
            TREE ALONG HWY. 613, WITH ANOTHER LARGE OAK
            TREE UPROOTED AT THE END OF THE TORNADO PATH
            JUST SOUTH OF CORLEY ROAD.

0139 PM     TORNADO          2 SSW MAGNOLIA GROVE GO 30.71N 88.22W
06/24/2020                   MOBILE             AL   NWS STORM SURVEY

            A VERY BRIEF, WEAK EF-0 TORNADO TOUCHED DOWN
            JUST NORTH OF ZEIGLER BLVD ON DURBIN COURT
            AND TRACKED NORTHEAST, LIFTING AS IT
            APPROACHED THE MOBILE FAIRGROUNDS. THE
            DAMAGE WITH THE TORNADO WAS VERY SPORADIC
            AND LIGHT, WITH MAINLY BRANCHES OF SOFTWOOD
            TREES DAMAGED. IT SHOULD BE NOTED THAT MOST
            OF THE NOTABLE DAMAGE WAS FROM 60 TO 70 MPH
            STRAIGHT LINE WINDS THAT CONTINUED FURTHER
            TO THE NORTH AND EAST TOWARD THE OVERLOOK DR
            AND MOFFETT ROAD AREAS, RESULTING IN
            SPORADIC TREE, POWER LINE, AND MINOR ROOF
            DAMAGE. THANKS TO MOBILE COUNTY EMA FOR
            THEIR ASSISTANCE.

0149 PM     TORNADO          2 W TURNERVILLE         30.98N 88.17W
06/24/2020                   MOBILE             AL   NWS STORM SURVEY

            THE TORNADO FIRST TOUCHED DOWN SOUTHWEST OF
            KELLY TRAIL AND MOVED NORTHEAST ACROSS THE
            ROAD. IN THIS AREA, SIGNIFICANT DAMAGE WAS
            NOTED TO BOTH SOFTWOOD AND HARDWOOD TREES
            WITH THE TRUNKS OF MANY TREES SNAPPED. A
            COUPLE OF HOMES SUFFERED SIGNIFICANT DAMAGE
            DUE TO THE FALLEN TREES. ANOTHER HOME ON THE
            WESTERN EDGE OF THE TORNADO PATH HAD ROOF
            DAMAGE TO THE NORTH SIDE OF THE STRUCTURE.
            THE TORNADO CONTINUED NORTHEAST AND CROSSED
            CELESTE ROAD, WEAKENED AND LIFTED JUST EAST
            OF JOHN KELLY ROAD. THE TREE DAMAGE WAS MUCH
            MORE SPORADIC AND NOT AS SIGNIFICANT IN THE
            CELESTE ROAD AREA AS IT WAS FURTHER TO THE
            SOUTHWEST.

&&
Special weather statement, Jun 25, 5:38 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Mobile AL
538 PM CDT Thu Jun 25 2020

ALZ051-052-261-263-MSZ067-075-076-078-079-252345-
Choctaw AL-Washington AL-Mobile Inland AL-Mobile Central AL-Stone MS-
Perry MS-Greene MS-Wayne MS-George MS-
538 PM CDT Thu Jun 25 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN MOBILE...SOUTHWESTERN CHOCTAW...WESTERN
WASHINGTON...GEORGE...PERRY...WAYNE...GREENE AND STONE COUNTIES UNTIL
645 PM CDT...

At 538 PM CDT, the strong thunderstorms were located along a line
extending from 4 miles southwest of Pulaski to Moss to near McHenry,
and moving east at 40 mph.

Wind gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Waynesboro, Wiggins, Lucedale, Richton, Leakesville, Clara,
Perkinston, McHenry, Deer Park, Beaumont, New Augusta, Millry,
McLain, State Line, Buckatunna, Silas, Fruitdale and Wilmer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3091 8914 3143 8915 3143 8894 3182 8894
      3185 8863 3189 8848 3193 8847 3177 8830
      3075 8829 3073 8888 3069 8889 3068 8922
      3091 8922
TIME...MOT...LOC 2238Z 271DEG 36KT 3222 8965 3179 8919 3073 8917
Special weather statement, Jun 25, 6:35 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Mobile AL
635 PM CDT Thu Jun 25 2020

ALZ059-060-260015-
Escambia AL-Covington AL-
635 PM CDT Thu Jun 25 2020

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...EASTERN
ESCAMBIA AND SOUTHWESTERN COVINGTON COUNTIES UNTIL 715 PM CDT...

At 635 PM CDT, the strong thunderstorm was located 12 miles east of
Riverview, or 13 miles east of Brewton, moving northeast at 15 mph.

Wind gusts of 40 to 50 mph will be possible with this storm.

This storm will remain over mainly rural areas of eastern Escambia
and southwestern Covington Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3100 8696 3122 8699 3125 8677 3120 8677
      3119 8676 3120 8674 3118 8673 3118 8672
      3119 8672 3119 8670 3126 8670 3128 8658
      3099 8652
TIME...MOT...LOC 2335Z 243DEG 7KT 3109 8685

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:30 PM CDTSpecial Weather StatementMOBWilcox60 min
Jun 26, 4:21 PM CDTSpecial Weather StatementMOBEscambia39 min
Jun 26, 4:27 PM CDTSpecial Weather StatementMOBWashington48 min
Jun 26, 4:35 PM CDTSpecial Weather StatementMOBCovington40 min
Jun 26, 4:47 PM CDTSevere Thunderstorm WarningMOBWashington32 min
Jun 26, 4:54 PM CDTSpecial Weather StatementMOBConecuh51 min
Jun 26, 5:02 PM CDTSpecial Weather StatementMOBWashington43 min
Jun 26, 5:34 PM CDTSpecial Weather StatementMOBConecuh, Covington, Monroe41 min
Jun 26, 5:43 PM CDTSpecial Weather StatementMOBWashington47 min
Jun 26, 5:49 PM CDTSpecial Weather StatementMOBWashington41 min
Jun 26, 6:13 PM CDTSpecial Weather StatementMOBButler, Crenshaw62 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.